MAUDE Adverse Event Report: ENDOLOGIX SANTA ROSA ALTO; MAIN BODY

ENDOLOGIX SANTA ROSA ALTO; MAIN BODY
Model Number TV-AB2380-N
Medical Device Problem Codes Deformation Due to Compressive Stress (2889); Device Stenosis (4066)
Health Effect - Clinical Code Stenosis (2263)
Date of Event 12/05/2025
Type of Reportable Event Serious Injury
Event or Problem Description
The patient was implanted with an alto stent graft system to treat an abdominal aortic aneurysm (aaa) on (b)(6) 2025.After delivering and deploying the alto main body via the left access, the customseal polymer fill was performed.The filling was slightly delayed due to the narrowness of the aorta.The polymer fill was successfully completed, reaching the contralateral side without issues.Subsequently, cannulation was performed using the cross-over lumen.Bilateral ovation ix iliac limb were implanted one on the contralateral side, and one on the ipsilateral side.The final angiography confirmed no endoleaks, and the procedure was completed.It was reported on (b)(6) 2025; there was a decrease in the right leg ankle-brachial index (abi) from 1.0 to 0.7.The computed tomography (ct) revealed stenosis at the origin of the alto main body right leg and at the proximal end in the contralateral ovation ix iliac limb (right leg).The physician stated that the iliac limb became twisted because the proximal section was positioned in the thinnest portion of the long neck (16¿18 mm).Furthermore, the proximal ends of the bilateral limbs were positioned differently (left higher, right lower).The proximal end to the left iliac limb, which had expanded in a slight flare shape, likely inhibited blood flow to the right iliac limb.These factors, combined, are considered to have caused the abi decrease.Additional treatment was performed on a semi-urgent basis due to suspected right iliac limb occlusion.The physician elected to implant bilateral viabahn vbx (non-endologix) 8x59mm stents slightly protruding proximally from the right and left limbs.Ballooning was performed, and the stenosis was resolved.The procedure was then concluded.
 
Additional Manufacturer Narrative
The device involved in this event will not be returned for evaluation as it remains implanted in the patient.Patient medical records are not available.Imaging studies have been received for further evaluation by the clinical specialist.A follow-up report will be submitted upon completion of clinical analysis.
 
Additional Manufacturer Narrative
The reported adverse event/incident was investigated in alignment with endologix operating procedures and work instructions.An evaluation of the manufacturing record was completed.A review of the part number/lot number combination needed for device identification shows the device to have been properly manufactured and released in accordance with the device master record.An evaluation of the device could not be completed.The device was not returned to endologix for evaluation because it remains implanted.A clinical evaluation of the adverse event/incident was completed.An examination of medical records and/or medical imaging received by endologix shows the stenosis at the origin of the right limb and additional endovascular procedure are confirmed.This is consistent with the reported adverse event/incident.The complaint is likely anatomy related.Procedure related harms could not be determined.The clinical evaluation also shows reasonable evidence to suggest the bilateral iliac limbs were competing for space within the narrowest segment of the proximal neck, which measured approximately 17 mm.The left limb was positioned slightly higher and occupied a greater proportion of the available lumen.This positioning likely limited expansion of the right limb, resulting in compression and subsequent right limb stenosis which is anatomy related.The final patient status was not reported.No additional investigation of this reported adverse event/incident is planned.However, should additional information relevant to the investigation outcome become available, a follow-up report will be submitted.Endologix will continue to monitor this and similar adverse events/incidents.Corrections: g3: awareness date has been updated.H6: investigation finding codes: remove code 3233.H6: investigation conclusion codes: remove code 11.

Brand Name
ALTO
Common Device Name
MAIN BODY
Manufacturer (Section D)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
santa rosa CA 95403
Manufacturer (Section G)
ENDOLOGIX SANTA ROSA
3910 brickway blvd
,
santa rosa CA 95403
Manufacturer Contact
gary kirchgater
3910 brickway blvd
,
santa rosa, CA 95403
8009832284
MDR Report Key23930560
Report Number3008011247-2025-00109
Device Sequence Number9029440
Product Code MIH
UDI-Device Identifier00850007370886
UDI-Public(01)00850007370886(17)271014(10)FS101024-18
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
P120006
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Distributor
Initial Reporter Occupation Physician
Remedial Action Other
Type of Report Initial,Followup
Report Date (Section B) 12/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberTV-AB2380-N
Device Lot NumberFS101024-18
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 12/10/2025
Supplement Date Received by Manufacturer01/07/2026
Initial Report FDA Received Date12/30/2025
Supplement Report FDA Received Date03/04/2026
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/14/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
CUSTOMSEAL POLYMER KIT: LOT# FF020624-03.; OVATION IX LIMB: LOT# FS012425-02.; OVATION IX LIMB: LOT# FS051225-22.
Outcome Attributed to Adverse Event Required Intervention;
Patient Age76 YR
Patient SexMale